# SDR USAA991190

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560AU
- Make and model: Boeing 737301
- Aircraft serial: 23514
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480
- Part time: 40,945 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A .0625 INCH CRACK IN FUSE FRAME AT FASTENER HOLE BS 480 BETWEEN STRINGER 8 AND 9R.  INSTALLED DOUBLER PER TR 53-10-14 AND EA 65950.  (M)
